# SDR DALA2025032702270

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N323DN
- Make and model: Airbus A321-213
- Aircraft serial: 7672
- Aircraft time: 23,670 hours, 10,554 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3023 DTE/ MONITOR INSPECTION LOG REFERENCE ER/A 625275-14 REV ORIGINAL. ER/A 625275-14 REV ORIGINAL LIMITED TO 12 CALENDAR MONTHS FROM ACCOMPLISHMENT OF SECTION I. CORRECTIVE ACTION: C/W ERA 625275-14. (0877310)
